By Topic

Arithmetic norms and bounds of the arithmetic AN codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

Properties of integers, related to the generation of the arithmetic AN codes, are investigated in this paper. A programmable algorithm for the computation of the binary norm of an arbitrary integer is developed. A table of norms of the natural numbers is generated and from this the distribution of integers of a given norm is found. These results are used to compute bounds on the size of ane-fold or less error-correcting AN code and to derive some further properties of single- and double-error-correcting AN codes.

Published in:

Information Theory, IEEE Transactions on  (Volume:16 ,  Issue: 4 )